Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Addicted to sex, masturbate a lot - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   i am addicted to sex
Doctor :   Ok
User :   i mean i masturbate a lot
Doctor :   Ok
User :   hw can i reduce this?
Doctor :   Can you mention your age and gender?
User :   21 female
Doctor :   Do you have any other health problems? Are you on any medications?
User :   no
Doctor :   Masturbation is not abnormal and having sexual thoughts at your age is quite common.
Doctor :   You just need to be careful not to injure yourself during masturbation.
User :   but how often is recomended

Doctor :   There is no recommendation related to the number of times.
User :   does masturbating reduce my weight

Doctor :   No
Doctor :   That is a myth. That does not happen.
User :   so its not a prob if i masturbate
Doctor :   As long as you dont injure yourself and dont
Doctor :   let it interfere with your daily activities,
Doctor :   then it should not be a problem

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor